Wednesday August 20 & Thursday August 21, 2014

On Wednesday I ate:

organic plain yogurt
9:45am – Mug of black dark-roast coffee and a bowl of plain non-fat yogurt with frozen blueberries.
pasta and sausage
12pm – Leftover salsache and a root beer, plus some sunflower seeds.
bison stirfry
5pm – Bison stirfry and a glass of red wine.

Throughout the evening – water and some sunflower seeds.

Wednesday’s exercise: 30 minutes core connection yoga.

On Thursday I ate:

country running
10am – Coffee (drank this on the drive back from the park where we went running).
glass of chocolate milk
10:15am – Glass of chocolate milk.
plain organic yogurt
11am – Plain nonfat yogurt with frozen blueberries.

I stopped tracking for the rest of the day, but I believe I had some pasta, wine, root beer, water, and chips :)

Thursday’s exercise: 4 km trail run; 1 hour walking.

Mon. August 18 & Tues. August 19, 2014

On Monday I ate:

organic yogurt
10am – Black dark roast coffee and a bowl of non-fat plain organic yogurt with organic frozen blueberries.

11am – One glass water.

cheddar cheese slice
12pm – A glass of chocolate milk and a slice of medium cheddar cheese. A very dairy first half of the day!

12:45pm – Another glass of water.

healthy salad
2pm – Butter lettuce with balsamic vinegar & EVOO, plus a glass of water.
la cocina chips
3:15pm – Snack time! Mr Science and I shared a root beer and had a handful of chips with salsa.
pasta and beef dish
4:30pm – Plate of homemade salsache (penne with beef sausage, red bell pepper, red onion, and parmesan) plus a glass of water.
milk chocolate square
6pm – Some chocolate, a little more root beer, and some sunflower seeds.

Throughout the evening – water.

Monday’s exercise: 4 km trail run; 20 push-ups; alphabet abs series.

On Tuesday I ate:

homemade hashbrown potatoes
10:30am – Homemade hashbrown potatoes, chocolate milk, and coffee.
noodles with tofu
3pm – Tofu, veggies, and noodles (homemade by the sistertraveler), plus a large glass of water.
Bridge Drive In hot fudge sundae
4:30pm – Hot fudge sundae (I had half of this).
red wine
5:30pm – Glass of red wine, plus a couple pieces of brie cheese.
homemade bison stir-fry
7pm – Homemade bison stirfry (with carrots, beet tops, and kale) over brown rice, plus a glass of white wine.
marshmallows and chocolate
8:30pm – Two s’mores and a glass of red wine.

Tuesday’s exercise: 45 minutes gentle hatha yoga; 30 minutes walking.

Tues. August 12 & Wed. August 13, 2014

On Tuesday I ate:

mango breakfast
8:45am – Black dark-roast coffee and a mango.

10:30am – One glass water.

butter lettuce
1pm – Butterhead lettuce drizzled with balsamic vinegar and a glass of water.
chocolate balls
A few chocolates as dessert after my salad :)

Throughout the afternoon – two glasses water.

homemade vegetable korma
6pm – Plate of homemade vegan korma with basmati rice and a glass of water.
glass of white wine
6:30pm – Glass of white wine.
lindt balls
7:30pm – Three Lindor chocolates.

Tuesday’s exercise: 30 minutes mat Pilates; 50 minutes walking; 45 minutes biking.

On Wednesday I ate:

strawberry cake
8:15am – Leftover strawberry tiramisu (really need to get some proper breakfast food).
tea instead of coffee
9am – Green & white tea.

Throughout the morning – Two glasses water and a handful of green & red grapes.

glass of chocolate milk
2pm – Glass of chocolate milk.
butter lettuce
2:15pm – Lettuce. I thought about making a salad, but I realized that I just really wanted to munch on lettuce. Apparently I’m a rabbit.

5:30pm – One glass water.

vegetable korma
6pm – Plate of vegan vegetable korma over basmati rice.
white wine
6:15pm – Glass of white wine.
evening snack
7pm – Sunflower seeds snack! Mr Science anticipated I would have the munchies :) I had about 2/3 of this bag, plus another little glass of wine and a glass of water.

Wednesday’s exercise: 45 minutes gentle hatha yoga; 45 minutes bicycling.

Sun. August 10 & Mon. August 11, 2014

On Sunday I ate:

go-mug of coffee
10am – Black dark-roast coffee and a glass of water.
orange juice mimosa
12pm – Nitrate-free bacon, free-range scrambled eggs, and homemade pan-fried hashbrowns, plus a mimosa.

12:45pm – Another mimosa.

2pm – Another glass of water.

glass of wine
4:30pm – Red wine at our annual family non-Christmas Christmas in the summer. I drank wine and water throughout the evening.
onion dip
5pm – Handful ripple chips with onion dip.
starter salad
In the evening – Salad with pistachios and raisins.
turkey dinner
Roasted turkey, mashed potatoes, curried carrots, bread with butter, and peas with onions.
strawberry dessert
Strawberry tiramisu for dessert
mint chocolate
…and some shortbread and mint chocolate, too :)

On Monday I ate:

chocolate milk
8am – A little half-glass of chocolate milk.
fancy tiramisu
8:30am A few bites of leftover strawberry tiramisu (breakfast of champions? Breakfast of busy people).
grapes snack
Throughout the morning – Black coffee, a few handfuls grapes, and water.
butter lettuce
12:45pm – Salad with butterhead lettuce and a homemade mustard-maple dressing.

4pm – One glass water.

vegan korma
4:45pm – Homemade vegan vegetable korma with basmati rice, plus a glass of water.

5:15pm – Bowl of buttery popcorn with a glass of water.

7pm – Another couple glasses of water and some chocolate and Sweet Tarts.

Monday’s exercise: 6 km run, 45 minutes bicycling, 35 minutes walking, and 18 pushups.

Fri. August 8 & Sat. August 9, 2014

On Friday I ate:

healthy breakfast
8am – Plain whole milk yogurt with frozen blueberries, plus a few sips of coffee (it went cold before I got around to drinking it so I didn’t finish it. Sad face).
fusion tea
8:45am – Fusion green & white tea!
chaga mushroom
11am – Small cup of cold chaga tea (so good!).
morning snack
Throughout the late morning / early afternoon: red and green grapes and a little bottle of water while working.
vegetable stirfry
4:30pm – Homemade bison veggie stirfry over brown rice with a glass of red wine.
mini bottle champagne
6:30pm – Half of a mini bottle of champagne.

7:15pm – About 50 grams sunflower seeds, a glass of water, and 1/2 Farmery beer.

8:30pm – Another glass of water.

Friday’s exercise: 45 minutes yoga (gentle hatha flow); 15 minutes walking.

On Saturday I ate:

yogurt and fruit
9am – The last of plain whole milk yogurt with frozen blueberries.
black coffee
10am Go-mug of black dark-roast coffee and a bottle of water.
grape snack
11:30am – A couple handfuls red and green grapes.
best beef satay
3:30pm – Leftover beef satay and rice.
Tom Collins
5pm – Homemade Tom Collins in a margarita glass.
buttered popcorn
7pm – Buttery popcorn with a glass of Pepsi.

I forgot to write it all down, but I had about four glass of water throughout the afternoon / evening as well.

Saturday’s exercise: 45 minutes biking; 10 minutes walking.